MathSciNet Relay Station
MathSciNet bibliographic data
MR567100 46L05 (46L35)
Lazar, A. J.; Taylor, D. C. Approximately finite-dimensional $C\sp{\ast} $-algebras and Bratteli diagrams. Trans. Amer. Math. Soc. 259 (1980), no. 2, 599–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement